MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY
Catalog Number 6844461
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher and lower than expected vitros ammonia (amon) results obtained from a non-vitros mas quality control fluid processed using vitros chemistry products amon slides lot 1019-0266-5792 on a vitros xt 7600 integrated system.Mas control lot aa2604 l2 vitros amon results of 115.8, 108.7, 119.0, 82.1, 108.2, 115.4, 104.2, 113.3, 117.0, 110.7, 111.0, 112.2, 112.4, 90.9, 181.6, 180.2, 180.1, 180.2, 182.4, 179.6, 182.5, 180.8, 182.3, 180.6, 212.3, 195.8, 191.7, 182.8, 181.8, 186.3, 182.7, 179.6, 180.7, 181.9, 179.3, 180.4 and 182.2 umol/l versus an expected result of 149.0 umol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher and lower than expected vitros amon results were obtained when processing a control fluid.The customer stated that no patient sample results have been questioned by physicians.However, the investigation cannot conclude that patient sample results were not or would not be affected if the event were to recur undetected.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that higher and lower than expected vitros ammonia (amon) results were obtained from a non-vitros mas quality control fluid processed using vitros chemistry products amon slides lot 1019-0266-5792 on a vitros xt 7600 integrated system.The assignable cause of the event is an instrument issue likely related to microslide incubator contamination.Quality control results for the vitros amon reagent were not within expectations and the results of within run precision testing processed on the vitros xt 7600 system were not acceptable.The customer performed the microslide incubator decontamination procedure on the vitros xt 7600 system.Additionally, the customer replaced the pm ring evaporation caps as well as the reflectance pads.Following the maintenance actions and a recalibration event, quality control results using the mas control fluids have returned to expectations.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24533569
Report Number1319681-2026-00011
Device Sequence Number8972109
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown